# SDR USAA020001A

- Difficulty date: January 6, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 39,448 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 2 INCHES, STATION 727D AT OVERWING EXIT LIGHT RIGHT SIDE.  INSTALLED REPAIR DOUBLER PER TR 53-60-03.  (M)
